# SDR COMA9860234

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2430 · DC Generating System
- Part: Controller
- Part number: P600A803E014
- Condition: Failed
- Location: Battery Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TRU NR 2 FAILED FOLLOWED BY ELECTRICAL BURNING SMELL.  REPLACED BURNED MAIN BATTERY POWER CONTROLLER IN JB5.
